# SDR DL76L080306

- Difficulty date: March 2, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 47,854 hours, 7,094 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO APU AIR FROM APU AFTER PUSH BACK.  APU S/W OFF AND RESTARTED ALL NOW, OPS OK AIR SYSTEM ALL OK.
